First results on spectrally bounded operators

Tom 152 / 2002

M. Mathieu, G. J. Schick Studia Mathematica 152 (2002), 187-199 MSC: Primary 47B48; Secondary 46B99, 46H40, 47A10, 47L10. DOI: 10.4064/sm152-2-6

Streszczenie

A linear mapping $T$ from a subspace $E$ of a Banach algebra into another Banach algebra is defined to be spectrally bounded if there is a constant $M\geq 0$ such that $r(Tx)\leq Mr(x)$ for all $x\in E$, where $r(\cdot )$ denotes the spectral radius. We study some basic properties of this class of operators, which are sometimes analogous to, sometimes very different from, those of bounded operators between Banach spaces.

Autorzy

  • M. MathieuDepartment of Pure Mathematics
    Queen's University Belfast
    Belfast BT7 1NN
    Northern Ireland
    e-mail
  • G. J. SchickDepartment of Pure Mathematics
    Queen's University Belfast
    Belfast BT7 1NN
    Northern Ireland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek